Our expert says:
A very important point. I wonder if she is being treated by a proper psychiatric specialist or only by a GP. If the latter, encourage her to see and be re-assessed by a proper shrink and discuss her treatment - and to raise this very question. I don't understand the logic of placing someone on this particular combination of meds.
As for driving, much depends on the doses, her age and physical state, and how they affect her - they all could make her drowsy and slow reaction times, with a bad effect on driving. And if she is acting confused, the reasons for this need to be established quickly, for this and many other reasons.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.